# SDR AALA20011401

- Difficulty date: July 6, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELT FRAME DENTED AT STATION 1050 OVER STRINGER 26L.  CUT OUT DAMAGE AND INSTALLED BELT FRAME REPAIR PER 53-10-4 PAGE 1.  (M)
